# SDR IPXA2020042954772

- Difficulty date: April 29, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7027501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCORROSION ON LONGERON 52 AT FWD EXTENDED FUSELAGE SECTION STA Y=6-73.ACCOMPLISHED SPLICE REPAIR ON LONGERON 52 BETWEEN Y= 6-60.00 - Y= 6-80 IAW SRM 53-00-05 REPAIR 1. FIGURE 201 & 202.    (MAJOR)
